Lobachevskii Journal of Mathematics

Издатель: Pleiades Publishing, Ltd.

О журнале

SCOPE

Lobachevskii Journal of Mathematics  is an is an international peer reviewed journal published in collaboration with the Russian Academy of Sciences and Kazan Federal University. The journal covers mathematical topics associated with the name of famous Russian mathematician Nikolai Lobachevsky (Lobachevskii). The journal publishes research articles on geometry and topology, algebra, complex analysis, functional analysis, probability theory and mathematical statistics, optimal control, and theory of algorithms, as well as mechanics and applied mathematics. The journal welcomes manuscripts from all countries in the English or Russian language.

Индексирование и реферирование

Academic OneFile, EBSCO Discovery Service, Emerging Sources Citation Index, Expanded Academic, Google Scholar, Mathematical Reviews, OCLC, Russian Science Citation Index, SCImago, SCOPUS, Summon by ProQuest, zbMATH.

Адрес и контакты редакции

Институт математики и механики, КГУ
Россия, 420008 Татарстан, Казань, ул. Кремлевская, д.18
Тел.: +7 (843) 233-72-46
E-mail: ljmeditor@gmail.ru
Сайт редакции: http://ljm.kpfu.ru/